Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
2/35, DOI: 10.7862/rf.2012.2

The reticulation of residuated lattices[0.5em] induced by fuzzy prime spectrum

Ghorbani Shokoofeh

DOI: 10.7862/rf.2012.2

Abstract

In this paper, we use the fuzzy prime spectrum to
 define the reticulation $(L(A), lambda)$ of a residuated lattice $A$.  We obtain some related results.
 In particular, we show that the lattices of
 fuzzy filters of a residuated lattice $A$ and $L(A)$ are isomorphic
 and the fuzzy prime spectrum of $A$ and $L(A)$ are homomorphic topological space.

Full text (pdf)

References

  1. T.S. Blyth, M. F. Janowitz, Residuation Theory, Pergamon Press, 1972.

  2. K. Blount, C. Tsinakies, The structure of residuated
    lattices, Internat. J. Algebra Comput., 13(2003), No. 4, 437-461.

  3. Sh. Ghorbani, A. Hasankhani, Fuzzy Convex Subalgebras of Commutative Residuated Lattices, Iran. J. Fuzzy Syst., Vol. 7, No. 2(2010), 41-54.

  4. Sh. Ghorbani, A. Hasankhani, Uniform topology on a residuated lattice induced
    by fuzzy filters, Int. Rev. Fuzzy Math. 4(2009), 45-62.

  5. Sh. Ghorbani, Fuzzy spectrum of residuated lattices, Journal of Advanced Research in Pure Mathematics 3(2011),  56 - 68.

  6. T. Kowalski, H. Ono,  Residuated lattices: An algebraic
    glimpse at logics without contraction, monograph, March, 2001.

  7. L. Leustean, The prime and maximal spectra and the reticulation of BL-
    algebras, Cent. Eur. J. Math. , No. 3 (2003), 382-397.

  8. C. Muresan, The reticulation of a residuated lattice, Bull. Math. Soc.
    Sci. Math. Roumania, Tome 51(99) No. 1, (2008), 47-65.

  9. D. Piciu, Algebras of fuzzy logic, Editura Universitaria, Craiova, 2007.

  10. H. Simmons, Reticulated rings, J. Algebra 66(1980), 169-192.

  11. E. Turunen, Mathematics behind fuzzy logic, Advances in Soft Comput- ing, Physica-Verlag, Heidelberg, 1999.

  12. M. Ward, R. P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc. 45(1939), 335-354.

  13. L. A. Zadeh, Fuzzy sets, Inf. and Control 8(1965), 338-353.

  14. J. L. Zhang, H. J. Zhou, Fuzzy filters on the residuated lattices, New Math. Nat. Comput.  1(2006), 11-28.

About this Article

TITLE:
The reticulation of residuated lattices[0.5em] induced by fuzzy prime spectrum

AUTHORS:
Ghorbani Shokoofeh

AUTHORS AFFILIATIONS:
.Department of Mathematics,  Bam Higher Education Complexes, Kerman, Iran

JOURNAL:
Journal of Mathematics and Applications
2/35

KEY WORDS AND PHRASES:
Residuated lattice, Reticulation, Fuzzy filters, Fuzzy prime spectrum

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/2

DOI:
10.7862/rf.2012.2

URL:
http://dx.doi.org/10.7862/rf.2012.2

RECEIVED:
2011-04-14

REVISITED:
2012-01-26

COPYRIGHT:
Publishing Department Rzeszow University of Technology

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: